MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 10215BL-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Muscle/Tendon Damage (4532)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We will submit a follow-up when additional data becomes available.While in use the fork broke from the frame and the user fell.She went to the er after falling.They wrapped her leg in an ace bandage and recommended she see a specialist.She was given tylenol for the pain.She sustained an injury to er knee which was diagnosed as a possible torn tendon or meniscus.The specialist had her take an mri.She was prescribed three medications including pain meds and metropod.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key12696783
Report Number2438477-2021-00059
Device Sequence Number3706550
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public822383100647
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2021
Report Date (Section F) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10215BL-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2021
Device Age2 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight102
Date Report Sent to FDA10/26/2021